Alert archive / Alabama / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 75, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 28, 2009, 12:49 PM CDT for Lee County, Russell County, Alabama. It was in force for 26 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2009, 12:49 PM CDT (17:49 UTC)
- Expired
- Mar 28, 2009, 1:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Lee County, AL, Russell County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 12:57 PM CDT | HAIL 0.75 | 1 Nw Smiths Station, AL | PENNY SIZE HAIL REPORTED AT PHILS MINI MART NORTHWEST OF SMITHS STATION. |
| Mar 28, 12:58 PM CDT | HAIL 0.88 | Smiths Station, AL | NICKEL SIZE HAIL REPORTED IN SMITHS STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.8 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 641 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 281749
SVRBMX
ALC081-113-281815-
/O.NEW.KBMX.SV.W.0075.090328T1749Z-090328T1815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1249 PM CDT SAT MAR 28 2009
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LEE COUNTY IN EAST CENTRAL ALABAMA...
NORTH CENTRAL RUSSELL COUNTY IN SOUTHEAST ALABAMA...
* UNTIL 115 PM CDT
* AT 1248 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR GRIFFEN MILL...OR 12 MILES WEST OF PHENIX
CITY...AND MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
BLEECKER BY 1255 PM CDT...
SMITHS STATION BY 100 PM CDT...
LAT...LON 3241 8520 3249 8530 3274 8512 3274 8511
3269 8510 3267 8508 3265 8509 3262 8506
3259 8506 3253 8499
TIME...MOT...LOC 1749Z 231DEG 45KT 3248 8522
$$2 follow-up statements
000
WWUS54 KBMX 281759
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1259 PM CDT SAT MAR 28 2009
ALC081-113-281815-
/O.CON.KBMX.SV.W.0075.000000T0000Z-090328T1815Z/
RUSSELL AL-LEE AL-
1259 PM CDT SAT MAR 28 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM CDT
FOR EASTERN LEE AND EXTREME NORTHEASTERN RUSSELL COUNTIES...
AT 1257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR SMITHS STATION...OR 8 MILES NORTHWEST OF
PHENIX CITY...MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BARTLETTS FERRY DAM BY 105 PM CDT...
LAT...LON 3249 8511 3258 8520 3273 8511 3269 8510
3267 8508 3265 8509 3262 8506 3259 8506
3253 8499
TIME...MOT...LOC 1758Z 231DEG 45KT 3255 8511
$$000
WWUS54 KBMX 281807
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
107 PM CDT SAT MAR 28 2009
ALC081-113-281816-
/O.EXP.KBMX.SV.W.0075.000000T0000Z-090328T1815Z/
RUSSELL AL-LEE AL-
107 PM CDT SAT MAR 28 2009
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LEE AND EXTREME
NORTHEASTERN RUSSELL COUNTIES WILL EXPIRE AT 115 PM CDT...
LAT...LON 3249 8511 3258 8520 3273 8511 3269 8510
3267 8508 3265 8509 3262 8506 3259 8506
3253 8499
TIME...MOT...LOC 1806Z 231DEG 45KT 3261 8501
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 12:30 PM CDT, 19 minutes earlier.
Area forecast discussion, Mar 28, 12:30 PM CDT, 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1230 PM CDT SAT MAR 28 2009 .UPDATE...FOR 18Z AVIATION... && .DISCUSSION... COMPLEX CONVECTIVE SITUATION UNFOLDING ACROSS CENTRAL ALABAMA. FOR STARTERS...THE OBVIOUS THORN IN OUR SIDE IS THE MASSIVE AMOUNT OF CONVECTIVE ACTIVITY ALONG THE COAST WHICH HAS EFFECTIVELY CUT OFF ANY RICH GULF MOISTURE AND INSTABILITY THAT MAY HAVE BEEN OBTAINABLE THROUGH THE OVERNIGHT. QUESTION MARKS REMAIN AS TO WHAT WILL HAPPEN AS THE SUN COMES UP AND THE WARM FRONTAL BOUNDARY STRUGGLES TO LIFT NORTH. RUC MODELS CONTINUE TO SUGGEST THE MUCAPE VALUES WILL REACH 1000 TO 1500 J/KG IN MANY OF THE COUNTIES EAST OF 65 AND SOUTH OF 20 THROUGH ABOUT 3 PM THIS AFTERNOON...HOWEVER IN SUBSEQUENT RUNS...INSTABILITY PARAMETERS CONTINUE TO DECREASE. FOR NOW...WE HAVE ELECTED TO GO WITH A SEVERE THUNDERSTORM WATCH FOR MUCH OF THIS AREA DUE TO THE WIND GUSTS WITH ANY BOWING SEGMENTS THAT MAY DEVELOP...SIMILAR TO WHAT WAS MOVING ACROSS THE SOUTHWESTERN CWA. THESE SIGNIFICANT TO SEVERE LINE SEGMENTS HAVE VENTURED AHEAD OF THE MAIN FRONTAL BOUNDARY WHICH IS STILL OVER WESTERN MS. IF CONDITIONS CHANGE...I.E. THE GULF COAST CONVECTION CEASES...WE CAN ALWAYS RE-EVALUATE AND UPGRADE AS NECESSARY. NOT LOOKING FOR THAT TO HAPPEN ATTM. THINGS TO WATCH WILL COME A BIT LATER...AS ANOTHER LINE OF CONVERGENCE IS POSSIBLE ON THE BACK EDGE OF THE MAIN LINE. STARTING TO SEE SOME EVIDENCE OF THAT HAPPENING IN CENTRAL MS. THIS LINE MAY HAVE A BETTER CHANCE OF SEEING SOME RETURN GULF FLOW AND ADDITIONAL INSTABILITY. THE LATEST RUC ANALYSIS IS SHOWING AS MUCH AS 1500 J/KG CAPE VALUES ENTERING WEST ALABAMA AS LATE AS 1 TO 2 PM THIS AFTERNOON. PROBLEMS...HOWEVER...RISE AS MID AND UPPER LEVEL DRY AIR BEGINS TO FILTER IN AT THE SAME TIME. THIS WOULD LEAD TO ONLY AN ISOLATED THREAT...AT BEST. FINALLY...THANKS TO THE HEAVY PRECIP...WE ARE CURRENTLY MONITORING A WAKE LOW FEATURE MOVING ACROSS THE NORTHERN CWA. COUNTIES ALONG AND NORTH OF INTERSTATE 20 HAVE REPORTED MANY TREES DOWN ASSOCIATED WITH NON THUNDERSTORM WIND GUSTS FROM 40 TO 50 MPH. THESE WINDS COULD LAST FOR UP TO OR EVEN LONGER THAN AN HOUR AND COULD CAUSE MINOR TO MODERATE DAMAGE AS IT PROGRESSIVELY MOVES EASTWARD. 17/KLAWS && .AVIATION...18Z TAF DISCUSSION. GOOD NEWS AS IT LOOKS AS THOUGH THE FRONT WILL NOT BE REDEVELOPING ANY STORMS THIS AFTERNOON. BUT CLOUDS WILL STILL BE AROUND AS THIS WEATHER SYSTEM REALLY WRAPS AROUND ITSELF. MAINLY MVFR CONDITIONS AT ALL SITES...BUT TOI IS STILL DEALING WITH THE BACK SIDE OF THE TSRA SHIELD AND WILL BE UNTIL 19Z. CLOUDS WILL CLEAR ACROSS ALL SITES FOR A SHORT PERIOD OF TIME LATE THIS AFTERNOON/EARLY EVENING...BUT NORTHERN SITES WILL CLOUD BACK OVER TO IFR WITH WRAP AROUND CLOUDS AS THE BACK SIDE OF THE SYSTEM PULLS OUT OF ALABAMA. && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH LATE TONIGHT THROUGH SATURDAY FOR SOUTHERN HALF OF THE AREA. &&
Hazardous weather outlook, Mar 28, 10:15 AM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1015 AM CDT SAT MAR 28 2009 ALZ011>015-017>050-291515- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1015 AM CDT SAT MAR 28 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FROM NOON UNTIL 6 PM AS THE COLD FRONT MOVES ACROSS CENTRAL ALABAMA THIS AFTERNOON. THE MAIN THREATS WITH ANY SEVERE STORMS WILL BE DAMAGING WIND...SMALL HAIL...AND ISOLATED TORNADOES. MINOR RIVER FLOODING CONTINUES FOR SEVERAL COUNTIES IN SOUTH CENTRAL ALABAMA. PLEASE REFER TO RIVER FLOOD STATEMENTS FOR ADDITIONAL DETAILS REGARDING YOUR AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SEVERAL LOCATIONS HAVE RECEIVED GREATER THAN 5 TO 7 INCHES OF RAINFALL OVER THE PAST FEW DAYS. DUE TO THE LARGE RAINFALL TOTALS...SOME RIVERS HAVE AND WILL CONTINUE TO EXPERIENCE FLOODING...WHICH MAY LAST THROUGH AT LEAST TUESDAY. CHECK THE LATEST RIVER FLOOD STATEMENTS FOR UPDATES SPECIFIC TO YOUR LOCATION. A FEW STRONG STORMS ARE POSSIBLE ON THURSDAY...AS THE WEATHER REMAINS QUITE ACTIVE NEAR THE END OF THE WEEK. THERE ARE UNCERTAINTIES WITH THE TIMING AND STRENGTH OF THIS SYSTEM...SO STAY TUNED FOR FURTHER UPDATES. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY SATURDAY. 17/KLAWS
In the hours before
Local storm report, Mar 28, 10:08 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1008 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLOOD 2 NE SMITHS STATION 32.56N 85.07W
03/28/2009 LEE AL EMERGENCY MNGR
COUNTY ROAD 318 CLOSED DUE TO WATER OVER THE ROADWAY. ONE
FOOT OF WATER ESTIMATED.
&&
GOLDENLocal storm report, Mar 28, 10:25 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1025 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM NON-TSTM WND DMG FAYETTE 33.69N 87.83W
03/28/2009 FAYETTE AL LAW ENFORCEMENT
TREES DOWN ON CR 21 NEAR WILLIAMS CIRCLE ABOUT 3 MILES
WEST OF THE CITY...AND TREES DOWN ON HWY 18 ABOUT 5 MILES
EAST OF THE CITY...TIME ESTIMATED.
&&
GOLDENLocal storm report, Mar 28, 10:34 AM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1034 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 AM NON-TSTM WND DMG GREENSBORO 32.70N 87.59W
03/28/2009 HALE AL EMERGENCY MNGR
NUMEROUS TREES REPORTED DOWN ALL ACROSS THE COUNTY.
&&
GOLDENLocal storm report, Mar 28, 10:35 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1035 AM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM NON-TSTM WND DMG CUBA 32.44N 88.37W
03/28/2009 SUMTER AL EMERGENCY MNGR
TREE DOWN ON HWY 80 BETWEEN MILE MARKERS 1 AND 2.
0125 AM NON-TSTM WND DMG BOYD 32.62N 88.31W
03/28/2009 SUMTER AL EMERGENCY MNGR
TREE DOWN ON CR 12 NEAR THE CITY.
0125 AM NON-TSTM WND DMG LIVINGSTON 32.60N 88.19W
03/28/2009 SUMTER AL EMERGENCY MNGR
LARGE TREE DOWN ON HWY 28 NEAR MOORE PLACE RD.
0145 AM NON-TSTM WND DMG GREENSBORO 32.70N 87.59W
03/28/2009 HALE AL EMERGENCY MNGR
NUMEROUS TREES REPORTED DOWN ALL ACROSS THE COUNTY.
0430 AM NON-TSTM WND DMG 2 N VERNON 33.79N 88.11W
03/28/2009 LAMAR AL EMERGENCY MNGR
A FEW TREES WERE BLOWN DOWN ALONG HIGHWAY 17 BETWEEN
VERNON AND SULLIGENT. THE TREES WERE BLOCKING THE HIGHWAY
AND A VEHICLE RAN INTO THEM. POSSIBLE INJURIES.
0440 AM NON-TSTM WND DMG VERNON 33.76N 88.11W
03/28/2009 LAMAR AL EMERGENCY MNGR
NUMEROUS TREES WERE BLOWN DOWN ACROSS THE CENTRAL PART OF
THE COUNTY. LOCATIONS NEAR SULLIGENT AND VERNON WERE MOST
AFFECTED. WINDS WERE ESTIMATED AROUND 50 MPH.
0522 AM NON-TSTM WND DMG 1 SE HAMILTON 34.13N 87.97W
03/28/2009 MARION AL EMERGENCY MNGR
A TREE HAS FALLEN ON SOME POWER LINES ON COUNTY ROAD 42.
0525 AM NON-TSTM WND DMG 6 NE WINFIELD 33.99N 87.72W
03/28/2009 MARION AL LAW ENFORCEMENT
TREES DOWN ON COUNTY HWY 40.
0530 AM NON-TSTM WND DMG FAYETTE 33.69N 87.83W
03/28/2009 FAYETTE AL LAW ENFORCEMENT
TREES DOWN ON CR 21 NEAR WILLIAMS CIRCLE ABOUT 3 MILES
WEST OF THE CITY...AND TREES DOWN ON HWY 18 ABOUT 5 MILES
EAST OF THE CITY...TIME ESTIMATED.
0555 AM NON-TSTM WND GST 5 ESE KENNEDY 33.55N 87.91W
03/28/2009 E50.00 MPH FAYETTE AL AMATEUR RADIO
WIND GUSTS ESTIMATED AT 50 MPH ALONG HIGHWAY 159 IN FAR
SOUTHWEST FAYETTE COUNTY.
0620 AM NON-TSTM WND DMG AUTAUGAVILLE 32.43N 86.66W
03/28/2009 AUTAUGA AL EMERGENCY MNGR
TREE FELL ON UNOCCUPIED TRUCK NEAR THE INTERSECTION OF
HWY 14 AND CR 45. MULTIPLE TREES DOWN ACROSS THE SOUTHERN
PART OF THE COUNTY.
0630 AM NON-TSTM WND DMG PRATTVILLE 32.46N 86.45W
03/28/2009 AUTAUGA AL EMERGENCY MNGR
POWERLINES DOWN ON HWY 31 NEAR PINE LEVEL ELEMENTARY.
TREE DOWN ON HOME ON CR 4...NO INJURIES REPORTED.
1000 AM FLOOD 2 NE SMITHS STATION 32.56N 85.07W
03/28/2009 LEE AL EMERGENCY MNGR
COUNTY ROAD 318 CLOSED DUE TO WATER OVER THE ROADWAY. ONE
FOOT OF WATER ESTIMATED.
&&
GOLDENSpecial weather statement, Mar 28, 11:49 AM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 1149 AM CDT SAT MAR 28 2009 ALZ046-048>050-281800- BARBOUR-BULLOCK-PIKE-RUSSELL- 1149 AM CDT SAT MAR 28 2009 ...SIGNIFICANT WEATHER ALERT FOR BARBOUR...BULLOCK...PIKE AND RUSSELL COUNTIES UNTIL 100 PM CDT... AT 1148 AM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LADONIA TO 25 MILES SOUTH OF BULLOCK...OR ALONG A LINE EXTENDING FROM 6 MILES WEST OF PHENIX CITY TO 37 MILES SOUTH OF GOSHEN...MOVING NORTHEAST AT 25 MPH. WINDS UP TO 40 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE STORMS. THERE MAY ALSO BE SOME LOCALIZED AREAS OF FLOODING WITHIN THESE AREAS AS WELL. * LOCATIONS IN OR NEAR THE PATH INCLUDE... CRAWFORD. TYLER CROSSROADS. WHITE OAK. TWIN SPRINGS. RICHARDS CROSSROADS. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION.
Local storm report, Mar 28, 12:40 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1240 PM CDT SAT MAR 28 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM NON-TSTM WND DMG 1 NW VERNON 33.77N 88.13W
03/28/2009 LAMAR AL EMERGENCY MNGR
A MOBILE HOME SUSTAINED SIGNIFICANT ROOF DAMAGE. HALF OF
THE ROOF WAS BLOWN OFF ON ABERDEEN ROAD.
&&
GGOGGINSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 11:01 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 29 min |
| Mar 27, 11:31 PM CDT | Flash Flood Warning | BMX | Dallas, Greene, Hale, Marengo, Perry, Sumter | 4 hr |
| Mar 28, 12:22 AM CDT | Severe Thunderstorm Warning | BMX | Marengo, Sumter | 29 min |
| Mar 28, 3:47 AM CDT | River Flood Warning | BMX | Bibb, Dallas, Perry | 7 hr |
| Mar 28, 4:05 AM CDT | Severe Thunderstorm Warning | BMX | Sumter | 25 min |
| Mar 28, 4:29 AM CDT | Severe Thunderstorm Warning | BMX | Sumter | 31 min |
| Mar 28, 4:40 AM CDT | Severe Thunderstorm Warning | BMX | Marengo | 35 min |
| Mar 28, 10:12 AM CDT | River Flood Warning | BMX | Elmore, Montgomery | 4 days |
| Mar 28, 10:21 AM CDT | River Flood Warning | BMX | Autauga, Dallas, Elmore, Lowndes, Montgomery | 19 hr |
| Mar 28, 1:10 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 35 min |
| Mar 28, 1:26 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Lee, Macon, Russell | 34 min |
| Mar 28, 1:51 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 13 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.